Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Subalgebras of group algebras


Author: Roger Rigelhof
Journal: Proc. Amer. Math. Soc. 23 (1969), 404-408
MSC: Primary 22.20
MathSciNet review: 0246996
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.20

Retrieve articles in all journals with MSC: 22.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0246996-5
PII: S 0002-9939(1969)0246996-5
Article copyright: © Copyright 1969 American Mathematical Society